# SDR ASAA0671308

- Difficulty date: December 6, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 15,337 hours, 6,248 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 115A29532
- Condition: Cracked
- Location: Rws 278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE RIB ANGLE BRACKET AT WING STATION 278 FOUND CRACKED REPAIRED IAW SRM 51 40 02.
